# SDR AALA20140521001

- Difficulty date: May 21, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 40,020 hours, 11,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FUSELAGE FRAME IS DENTED AT STATION 1360 & STRINGER 26 RT.  ACCOMPLISHED REPAIR FOR FRAME IAW EA B757-53-034980 & REO-G17458 REV B.
